Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What could be the reason for ripped off of tissue on the head of penis ?

Hi I m 14 and uncircumcised, and today I was masturbating and put my penis thru a whole in the top of a chair, and I forgot to use a lubricant so when I went, to put it in the bottom part of my heads tissue came off, so I cleaned it, put neosporn on it because it swelled up, will the tissue ever grow back??? Thank you
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. The tissue which has been damaged after trauma will eventually grow back. Apply warm compresses and some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. You can also apply topical antibiotic creams like Neosporin. However if the symptoms persist then oral anti inflammatory drugs may be needed. You have to consult your dermatologist then.

Hope it helps you. Regards.

Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor